# SDR SWAA2024052981706

- Difficulty date: May 2, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 26,847 hours, 13,235 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTOR RIB CONTROL FIXED PANEL LOWER HORIZONTAL BULB SEAL RETAINER WEB CRACKED @ O/B END.   REMOVED AND INSTALLED NEW WEB RETAINER AT LEFT WING DEFLECTOR RIB CONTROL FIXED PANEL LOWER HORIZONTAL AS PER SRM-51-40-02-0G-0.  VERIFIED STEP 1 FINAL AUDIT C/W REF MPM 52-02-02
